# SDR RAIA950117

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 864
- System (JASC): 3425 · Integrated Flight System
- Part: Mode Selector
- Part number: 7001676903
- Condition: Burned Light
- Location: Cockpit
- Part time: 8,277 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAX - FLT 4750 - SMOKE BEING EMITTED FROM BEHIND THE CAPTION PANEL.  MAINTENANCE REPLACED FLIGHT DIRECTOR MODE SELECTOR UNIT WHICH INDICATED BURNED LIGHTING.  TEST OF SYSTEM REVEALED NORMAL, NO SMOKE NOTICED.  (X)
